# SDR FDEA201901160157

- Difficulty date: January 16, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N54224
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO COMPT CLIP P/N 146N5422-4 STA 1440 STR 27R FOUND OUT OF LIMITS. FABRICATED LOCATED, DRILLED AND TRIMMED TO FINAL SIZE AFT CARGO COMPT. CLIP STA 1440 STR 27R AS PER DWG 146N5422 REV B & D AND SRM 51-40-05-0G.
